# SDR AALA20100127TUL08

- Difficulty date: January 27, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 56,789 hours, 29,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AT AFT SERVICE DOOR FORWARD GIRT BAR FITTING.  INSTALLED DOUBLER AND NEW GIRT BAR BRACKET.
